Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are The Side Effects Of DdI

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Didanosine (Videx, ddI)

Table of Contents What Is Didanosine? Who Should Take Didanosine? What About Drug Resistance? How Is Didanosine Taken? What Are the Side Effects? How Does Didanosine React With Other Drugs? What Is Didanosine? ddI (Videx) is a drug used as part of antiretroviral therapy (ART). It is manufactured by Bristol-Myers Squibb and by Barr Laboratories. Didanosine is also known as ddI or dideoxyinosine. Generic versions have been...
Ask the Experts

DDI SIDE EFFECTS?

Four month ago my Viral Load was 22,000 and my T4 count was 420. My doctor started me on a cocktail containing the following medications:DDI 400mgs dailySustiva 600mgs dailyNelfinavir 1250mgs twice dailyD4T 1 caplet twice daily1592U89 1 capsule...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
ddI and d4T both can cause peripheral neuropathy. In some folks, they can be additive in terms of this side effect. I think ddI is a great drug and have had great results with it. You have had a great response to this regimen, but may not need all... Read more »

Side Effects from DDI and Saquinavir at thirs chage in RX in 13 years

Aloha,After 7 years of T,s in the 600 and a less than 25 VL I needed to change. T keep it short, I will remain on Kaletra and Viread. Kaletra's res was low to only 2 mutations, and Viread is not Sens which is great. The whole NNRTI class is in...
Sharon Lee, M.D.

Response from Sharon Lee, M.D.

University of Kansas Medical Center
I am unsure what resistance mutations are actually present, which handicaps my answer. It is also not clear what other nucleosides you may have been on in the past. If your viral load increase was to 30,000 on treatment and you have been on Epivir,... Read more »

pls pls answer -- regimen change becasue of sever side effects from nelf ddi d4t to sustiva + ??

please please answer this question ...i am having severe lipidistrophy and atrophy changes because of my regimen (sunken cheeks, thin arms,legs and large belly, starting of hump on upper back near neck). i was on azt + 3tc for 1.5 years and then...
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
Sorry to be slow to answer. The number of questions being posted is very high at present...too much for one person reallyI agree it sounds like a change is necessary. Tenofovir abacavir plus sustiva sounds the right combination...i generally prefer... Read more »

Effects of DDI

I have recently changed meds (today) from d4t/3tc/stocrin to DDI/3tc/stocrin. I have read the side effects etc and have been advised that DDI is safe to take with my anti seizure meds Trileptal. However, I notice that it is not advisable to take...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
To my knowledge it generally is OK to take ddI with Trileptal (also generally OK to take ddI with Dilantin or Valoproic acid). There is a possible drug interaction between Stocrine and Trileptal (could decrease Stocrine levels) and between Dilantin... Read more »
Connect With Others

Sustiva or DDI/hydroxurea

Posted by Anonymous, 2 Replies
I am a female recovering addict and have been clean for over ten years. I am getting real weird side effects from Sustiva and even though I started taking it at night, I feel somewhat foggy during the day. Will this end and I feel somewhat normal... Read more »

My partner was put on DDI

Posted by Anonymous, 1 Reply
Hi, My partner is HIV+ and has recently been put onto DDI and
AZT. I think, as a consequence, has become one of the most
unfriendly, annoying people in the world. Is this common, have
other people gone through this and come out the other side? I
need... Read more »

taking ddi

Posted by Anonymous, 1 Reply
Taking ddi (Videx)? Do you drink alcohol? My Dr. says I should
have no alcohol as it increases the risk of getting pancreatitis.
I continue to have one beer or one gin and tonic after work and
figure I... Read more »

Crixivan

Posted by Anonymous, 5 Replies
I am thinking of taking Crixivan. I heard it was terrible and has side effects that are bad. ANyone with expereince?

Read more »